# SDR SIMA200910403

- Difficulty date: April 13, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 17,691 hours, 16,317 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION, FOUND CARGO DOOR CUTOUT SILL CORRODED BEYOND LIMITS.  REMOVED AND REPLACED SILL IAW SRM 51-40-02.  AIRCRAFT WAS RETURNED TO SERVICE.
